# SDR SIMA201123702

- Difficulty date: August 24, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 19,510 hours, 13,392 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Switch
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3751 THE CREW REPORTED THE COCKPIT BATTERY MASTER TOGGLE SWITCH WAS BROKEN OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY MASTER TOGGLE SWITCH PER STANDARD PRACTICES & AMM 24-13-01.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 24-13-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
